# SDR SWAA2012061404932

- Difficulty date: May 26, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 50,073 hours, 40,236 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6943277
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED SHEAR TIE AT BS 807, BETWEEN STR 25R TO STR 26R.  REMOVED AND REPLACED SHEAR TIE IAW SRM AND DWG.
